MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ5 7MM LM/RL; EARLY INTERVENTION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ5 7MM LM/RL; EARLY INTERVENTION : KNEE TIBIAL INSERT
Catalog Number 102453507
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Not Applicable (3189)
Date of Event 03/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: (b)(4), lot number hj7564; device history batch: null.Device history review: review of device history records finds no related manufacturing deviations or anomalies on the reported lot number ((hj7564).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the surgeon had struggles with implanting the original poly.He removed some additional soft tissues that may be causing the issue and continued to try to insert the poly.He asked for a second poly when the original had gotten beat up a little in the implant process.The second poly seemed to snap in with no problems at all.The surgeon was pleased with the final product and began the closing process.Doe: (b)(6) 2018; left knee.

Brand Name
SIGMA HP UNI INS SZ5 7MM LM/RL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7457549
Report Number1818910-2018-58177
Device Sequence Number13717052
Product Code HRY
UDI-Device Identifier10603295002635
UDI-Public10603295002635
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102453507
Device Lot NumberHJ7564
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1